Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Law of the iterated logarithm and invariance principle for $ M$-estimators


Authors: Xuming He and Gang Wang
Journal: Proc. Amer. Math. Soc. 123 (1995), 563-573
MSC: Primary 62F35; Secondary 60F15, 60F17
MathSciNet review: 1231036
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the law of the iterated logarithm for a general class of M-estimators which covers in particular robust M-estimators and S-estimators of multivariate location-scatter. We also obtain an almost sure invariance principle (Bahadur-type representation) for these estimators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 62F35, 60F15, 60F17

Retrieve articles in all journals with MSC: 62F35, 60F15, 60F17


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1231036-7
PII: S 0002-9939(1995)1231036-7
Keywords: Bahadur representation, invariance principle, law of the iterated logarithm, location-scatter, M-estimator, robustness, S-estimator
Article copyright: © Copyright 1995 American Mathematical Society